# SDR SIMA201010907

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 25,012 hours, 24,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2720 THE CREW REPORTED THE MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN CABIN DOOR ROLLER IAW AMM 53-21-02 THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
